# SDR MASA20210315089

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N78361
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000855
- Aircraft time: 651 hours, 366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091882003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/DENT ON LH FUSELAGE SKIN BELOW L2 DOOR SCUFF PLATE. COMPLIED PERMANENT REPAIR REF ETD 2021-170-007197, RO 173-53-4405 (MR0 34637) & RO 175-53-4409 (MRO 34647)
